Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized random variables


Author: L. E. Dubins
Journal: Trans. Amer. Math. Soc. 84 (1957), 273-309
MSC: Primary 28.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0085326-5
MathSciNet review: 0085326
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0085326-5
Article copyright: © Copyright 1957 American Mathematical Society